# SDR UIEA2023052300509

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 69B702515
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND GROUNDING BRACKET CORROSION AT UNDER CENTER WING KEEL BEAM STA 1220 LBL 9( 1) REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV 54. 2) FABRICATED PART IAW EI T2023A53M-1150 REV 1. 3) INSTALLED FABRICATED PART IAW SRM 51-40-02-0G-0 REV 54 AND BOEING DWG 287U4425 SH 5 REV F. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
